# SDR A6WA201542975

- Difficulty date: August 10, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 39,182 hours, 35,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3220836
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1012024 1000-0002 FS 409.00+128 BULKHEAD VERTICAL BEAM STIFFENER AT LBL 27.0, INBD STIFFENER CRACKED AT BOTTOM FASTENER HOLE.  REPAIRED IAW GREO 601R-53-41-056.
